Aa
A
A
Close
Avatar universal
chemo induced peripheral neuropathy - multiple myeloma
i was diagnosed with multiple myeloma in 2001. i am 58 years old.  have had two autologous stem cell transplants and massive doses of chemo.  I am currently in remission but suffer from severe peripheral neuropathy in both feet.  my feet are incredibly sensitive to touch,  they burn as if on fire and are pins and needles numb all the time.  periodically i get shooting electrical shocks, more in my left leg than my right.  my left leg is numb to the knee, my right...to the ankle.  my fingertips are increasingly numb but nowehere near as bad as my feet.  i have had vad, thalidomide, revlimid, velcade, doxil, dcep and others that i cant even remember.  i have tried acupuncture, lyrica, neurontin, b complex vitamins...all with minimal results.

i live near new york city.  who can i go to for help?  my oncologists shrug their shoulders and say that unfortunately there's not alot to be done to help me.  
Cancel
1 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
Avatar m tn
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
5265383 tn?1465260698
Blank
aspen2
ON
1780921 tn?1462244109
Blank
flipper336
Queen Creek, AZ